MathSciNet Relay Station
MathSciNet bibliographic data
MR1372338 68P10 (60F17 60K99 68Q25)
Grübel, Rudolf; Rösler, Uwe Asymptotic distribution theory for Hoare's selection algorithm. Adv. in Appl. Probab. 28 (1996), no. 1, 252–269.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement